# SDR SPAA0200050

- Difficulty date: March 24, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 47,972 hours, 29,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, NOTED DELAMINATION ON LEFT WING UPPER SURFACE TRAILING EDGE FIXED PANEL. PANEL LOCATED BETWEEN AILERON AND #1 FLIGHT SPOILER PANEL
